MAUDE Adverse Event Report: COVIDIEN GOOSENECK SNARE; CATHETER, PERCUTANEOUS

COVIDIEN GOOSENECK SNARE; CATHETER, PERCUTANEOUS
Catalog Number GN1500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the goose neck snare was received for evaluation.The snare device was returned with the snare wire inserted within the catheter lumen.No ancillary devices, cine, images or procedure notes were returned for evaluation the snare wire was observed to be damaged.Visual inspection under magnification reveal the snare wire jacket was torn and exposing the bare metal.The catheter was examined: visual inspection of the catheter reveal a tip damage.The radiopaque marker was not present.The catheter total working length was measured to approximately 94cm from the catheter hub.Per the product label specification associated with lot a790702, the catheter working length is 102cm from the catheter hub.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the amplatz goose neck snare was prepared as per ifu.The catheter was used as intended however, the device became damaged during the procedure.Another snare of the same specification was used to complete the procedure.There was no patient injury reported.

Brand Name
GOOSENECK SNARE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key8933792
Report Number2183870-2019-00418
Device Sequence Number1902425
Product Code DQY
UDI-Device Identifier00821684004036
UDI-Public00821684004036
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K970668
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2024
Device Catalogue NumberGN1500
Device Lot NumberA790702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1